Polynomial transformations of finite commutative local rings of principal ideals
Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 885-897
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_6_a5,
author = {A. A. Nechaev},
title = {Polynomial transformations of finite commutative local rings of principal ideals},
journal = {Matemati\v{c}eskie zametki},
pages = {885--897},
year = {1980},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a5/}
}
A. A. Nechaev. Polynomial transformations of finite commutative local rings of principal ideals. Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 885-897. http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a5/